# SDR REXA2013060801072

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,558 hours, 21,285 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT WHITE STATUS MESSAGE ON FLIGHT CONTROL PAGE.  LEFT SPOILERON WAS WHITE DID RESET, FAILED. FOLLOWED MOC RESET PASSED.  BOTH TIMES FAILED WHEN CONTROL CHECK DONE, ROLLING YOKE TO THE LEFT.  IAW MOC, CYCLED CIRCUIT BREAKERS IAW FIM MESSAGE.  CLEARED OK FOR SERVICE.
